Aa
Aa
A
A
A
Close
1549683 tn?1293990213

methadone stimulant??

I am an IV dilaudid/heroin addict. At the peak of my addiction i was IVing up to 110 mgs of dilaudid a day (12mg at a time). I quit and went on the methadone program. I'm up to 120 mgs a day. People talk about opiates being a CNS and respitory depressant, but this stuff amps me up till i'm bouncing off the walls. My heart rate goes up about 10 bpm and i cannot sleep. I talk and talk and talk when i'm on this stuff. i become neurotic about things. It's like i'm on coke or amphetamines. Is this normal? Does this happen to anyone else?
3 Responses
Sort by: Helpful Oldest Newest
1458883 tn?1303489578
Hey, I have been on methadone for a little over a year now and, I am actually detoxing now. I have never had that type of effect from my dose and the highest I went was to 80mg. In the beginning before I stabilized I felt like I could still go out and get high but, when I reach a point of stabilization I was good.... I never got real hyper actually for me it was the oppisite. If I was up and moving I was fine but, as soon as I lay down or even sat down to try and watch a movie or something I couldnt stay awake.... How long have you been on your current dose??? I have never heard of anyone having those affects but everyone is diff. so you may jst want to talk to the Doc. at your program and explain the sid effects your having.....Good Luck....
Helpful - 0
515278 tn?1318971526
I got to a pretty high tolerance like you doing fentanyl patches about 20mg daily with 200mg methadone daily, half the methadone was off the street tho i only got my prescription up to 100. So at first the methadone alone was enough at like 50, then got up to 100, then got more off street while doing fentanyl, to keep up the tired feeling and being high. Eventually everything has to come down. I always felt tired taking opiates until you get so used to withdrawling that opiates give you energy. I'm at 50mg methadone daily now (been 2 months since I was taking all that other stuff), I take split doses and it still only lasts maybe 2-3 hours of somewhat releived symptoms.

So in other words you're tolerance is higher than you're dose. I got to that point and decided I might as well get off the crap since I'm already going through withdrawal permanantly
Helpful - 0
Avatar universal
Everyone reacts differently. I myself get all hyper on night quill. I took about the same amount as you and I do not remember getting hyper but, it was a while ago.
Helpful - 0
You must join this user group in order to participate in this discussion.

You are reading content posted in the Methadone Community Group

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?